# SDR DL73K001380

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 47,255 hours, 36,936 cycles
- Engine: Pwa JT8D15
- Engine time: 40,108 hours, 30,949 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT TAKEOFF ABORTED AT 120 KIAS.  NR 1 ENGINE EGT GOING THROUGH 625 CELSIUS.  PEAK TEMP OBSERVED 628 - 629 CELSIUS.  PACKS OFF T/O.  FOUND NR 1 ENG NOSE COWL ANTI-ICE VLV BYPASSING BLEED AIR.  REMOVED AND REPLACED NOSE COWL ANTI-ICE VLV PER MM.  PERFORMED TAKEOFF POWER RUN PER PFHB.  ALL PARAMETERS WITHIN LIMITS.
